# SDR 2010FA0000691

- Difficulty date: April 25, 2010
- Submitted: July 2, 2010
- Operation: General aviation
- Aircraft: N789JH
- Make and model: Beech 36BEECH
- Aircraft serial: E167
- Aircraft time: 4,000 hours
- Engine: Cont IO550A
- System (JASC): 7700 · Engine Indicating System
- Part: Electronic Unit
- Part number: EDM930
- Condition: Failed
- Location: Cockpit
- Part time: 14 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

IN APRIL TOOK DELIVERY OF MY ACFT WHICH HAD JUST UNDERGONE EXTENSIVE UPGRADES INCLUDING NEW O/H ENGINE, 3 BLADE PROP, TURBO NORMALIZING SYS, AND GLASS PANEL WITH G500 AND EDM 930.  FOLLOWING NORMAL INDICATIONS AT RUNUP, ON TAKEOFF THE RPM INDICATION ON THE EDM 930 WAS OBSERVED TO GO BLANK ALTHOUGH NO CHANGE IN ENGINE PERFORMANCE HAD OCCURRED.  SHORTLY AFTER CLIMBOUT, THE DISPLAY RETURNED TO NORMAL WITHOUT OTHER ACTIONS.  ON 2 SUBSEQUENT OCCASIONS AFTER STARTING THE ENGINE, THE RPM DISPLAY WAS AGAIN BLANK FOR A MINUTE OR 2 WHILE THE REST OF THE INDICATIONS WERE NORMAL.  CONNECTION TO THE MAGS WERE CHECKED AND NO DISCREPANCIES FOUND.
